# SDR UPS404378

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND RT WING INBOARD FLAP SECTION, AFT FLAP SECTION FWD SIDE, 1 INCH BY 4 INCH DELAM SECTION JUST AFT OF NR 6 CANOE.  REPAIRED ROCK GUARD ON FLAP AND PAINTED IAW SRM 51-40-06.
